Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A case of non-euclidian geometry


Author: W. Woolsey Johnson
Journal: Bull. Amer. Math. Soc. 2 (1893), 158-161
DOI: https://doi.org/10.1090/S0002-9904-1893-00130-4
Cited work: Bull. New York Math. Soc., Volume 2, Number 2 (1892), 21--33
Cited work: Bull. New York Math. Soc., Volume 2, Number 6 (1893), 144--147
MathSciNet review: 1557233
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1893-00130-4